# SDR JJBA20120610002

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 30,330 hours, 42,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THE RED EMERGENCY FLOOR LIGHTING STRIP AT ROW 1 WAS INOPERATIVE.  GROUND MX CREW RESET THE CONNECTOR FOR BOTH POWER SUPPLIES UNITS PS1 AND PS2.   AN OPS CHECKED SATISFACTORY AND ACFT RETURNED TO SERVICE.
